Topics Pediatric Dermatologist
  Topics Pediatric Dermatologist

Pediatric Dermatologist

Find latest answers to Pediatric Dermatologist questions, Pediatric Dermatologist articles, Pediatric Dermatologist news and clinic/doctors who deal with Pediatric Dermatologist.

Hello, I have had a nail fungus for a good ten years or so. When I first noticed it, I went to my doctor and he game me lamasil which I stopped taking after a few days since it had negative affects on me. Thereafter, I stopped taking care of it and just let it go for a good 7 or 8 years. I eventually grew up and started getting very self conscious of how it looked and wanted to wear sandals and flip flops and not have people think nasty things about me. A few years ago I went to my doctor again and he gave me a topical oil which I used for over a year and did not see any results. About two years ago, I noticed that a vertical brown line was starting to grow from the bottom up. I went to a dermatologist who took a sample of my nail but did not take a sample of the nail bed or from the cuticle. Biopsy came back as of course it being a fungus. He in turn gave me pills to take which I also had to stop taking since it was having a bad affect on my liver. After that, my dermatologist said that he would give me laser treatments which I did two of. They did not clear it but it looks a little bit better then what it was before. Still thick, yellow, crumbling below the nail, nail bed where new nail is growing is darker then the others and the brown line is still there. It is a thick brown line. How did I get this brown line? Did I get it because of the prolonged damage of the nail bed due to the years of having the nail fungus?

You're most welcome. Nail Melanoma does not affect multiple nails together while Longitudunal Melanonychia (LM) often does. The fact that an additional nail is showing changes is nearly conclusive that this is LM, which as I said is harmless. However it would be best to see your doctor to get this confirmed since I cannot see the affected area. I would recommend getting the entire nail removed if its the only one affected by fungus, but this will be solely to treat the fungus not because I thin ...

Read Complete Answer





I have a pimple prone skin ,and very sensitive to sunlight.my dermatologist prescribed sunban forte sunscreen with spf 50+.does it cause any pimples?is it safe for my skin type.or what type of sunscreen should i use.?

YES IT IS COMPLETELY SAFE YOU CAN CHOOSE ANY GEL BASED SUNSCREEN.AND MOISTURIZER .TAKE PELS TREATMENTS FOR ACTIVE ACNE,TAKE 10 TO 12 GLASS OF WATER PER DAY ...

Read Complete Answer


I have freckles on my face n my dermatologist has suggested m to use melagaurd cream..is it useful

Hello, Melagard is a sunscreen and available in SPF 30 and SPF 50. Both will help reduce Freckles but must be used 2-3 times a day irrespective of whether you are going out or not (e.g 8 am, 12 pm, 4 pm). In addition ask your doctor about a Retinol/Tretinoin cream for night use and a Vit C serum for the day - these have additional benefits for freckles and are safe for long term use. Please note that the information I have provided is for general purposes only and does not establish a patient- ...

Read Complete Answer


I have discovered tiny fibroids on my tongue with white thrust and my dentist told me it's nothing that there's nothing to worry. Should I visit a dermatologist or an ENT or should I just wait?

Kindly consult a an Oral & maxillofacial surgeon in person for further suggestion. We need more investigations (Full mouth x-ray) & clinical examination to decide upon treatment. ...

Read Complete Answer



1)My Mother 81 Yr Old. Last 6 months is having high B.sugar (@250 ). 2)Earlier last 15 years she has been taking Stamlo 2.5, Nebistar 5mg, Telesartain, etc. BP/ Palpitation under control. 3) Whenever now she has taken Diabetics tablets - Always associated with loose motion . Diabetic Specialist has tried different diiferent drugs but result is same. 4)Now she is having Rash all over body . Dermatologist consulted . Tablets oinments applied for last 1-year .no improvement. Dermatologist attributing to BP Tablets & Blood sugar.

sugar control is necessary for dermatological infections. RBS of 250 is high. Get her HbA1c test done. at her age ideal goal should be somewhere near 7% -7.5%. some antidiabetic medication like metformin is known to cause gastric discomfort. there are certain other newer options of anti diabetic medicines like DPP4 inhibitors that might help to control sugars. More details of blood & urine reports required to advice further ...

Read Complete Answer



Dr. Vivek Nair

  • Dermatologist
  •  Gurgaon, India
  •  774 Doc Points

Dr. Kiran Lohia

  • Dermatologist
  •  New Delhi, India
  •  564 Doc Points

Dr. Sanjay Pandey

  • Homeopathist
  •  Kolkata, India
  •  250 Doc Points

Dr. JAYANTH AB

  • Homeopathist
  •  Bangalore, India
  •  103 Doc Points

Dr. Ashwani Singal

  • Pediatrician
  •  Ludhiana, India
  •  317 Doc Points

Dr. jayalakshmi rajesh

  • Pediatrician
  •  Chennai, India
  •  117 Doc Points

Dr. ASHISH CHAUHAN

  • Dermatologist
  •  Ghaziabad, India
  •  109 Doc Points

Dr. Kavitha GV Mandal

  • Dermatologist
  •  Bangalore, India
  •  201 Doc Points

Dr. Anurdha Rao

  • Dermatologist
  •  Bangalore, India
  •  201 Doc Points

Dr. Divya Sharma

  • Dermatologist
  •  Bangalore, India
  •  201 Doc Points